Acta Mathematica

Holomorphic families of injections

Lipman Bers and H. L. Royden

Full-text: Open access

Note

This material is based upon work partially supported by the National Science Foundation under Grant No. NSF MCS-78-27119.

Note

This material is based upon work partially supported by the National Science Foundation under Grant No. NSF MCS-83-01379.

Article information

Source
Acta Math. Volume 157 (1986), 259-286.

Dates
Received: 20 August 1984
Revised: 8 May 1985
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.acta/1485890442

Digital Object Identifier
doi:10.1007/BF02392595

Zentralblatt MATH identifier
0619.30027

Rights
1986 © Almqvist & Wiksell

Citation

Bers, Lipman; Royden, H. L. Holomorphic families of injections. Acta Math. 157 (1986), 259--286. doi:10.1007/BF02392595. http://projecteuclid.org/euclid.acta/1485890442.


Export citation

References

  • Agard, S. B. & Gehring, F. W., Angles and quasiconformal mappings. Proc. London Math. Soc. (3), 14 (1965), 1–21.
  • Ahlfors, L. V. & Bers, L., Riemann’s mapping theorem for variable metrices. Ann. of Math. (2), 72 (1960), 385–404.
  • Ahlfors, L. V. & Weill, G., A uniqueness theorem for Beltrami equations. Proc. Amer. Math. Soc., 13 (1962), 975–978.
  • Bers, L., Extremal quasiconformal mappings. Advances in the Theory for Riemann Surfaces, Ann. of Math. Studies, 66 (1970), 27–52.
  • —, Finite dimensional Teichmüller spaces and generalizations. Bull. Amer. Math. Soc. (N.S.), 5 (1981), 131–172.
  • Earle, C. J. & Kra, I., On holomorphic mappings between Teichmüller spaces. Contributions to Analysis, Academic Press, New York, (1974), 107–124.
  • Harvey, W. J. (Ed.), Discrete groups and automorphic functions. Academic Press, New York, 1977.
  • Hille, E., Analytic Function Theory, Vol. II. Ginn and Co. (1962).
  • Hubbard, J. H., Sur les sections analytique de la courbe universelle de Teichmüller. Mem. Amer. Math. Soc., 166 (1976), 1–137.
  • Lehto, O. & Virtanen, K. I., Quasiconformal mappings in the plane. Springer-Verlag, Berlin, 1973.
  • Mañé, R., Sad, P. & Sullivan, D., On the dynamics of rational maps. Ann. Sci. Ecole Norm. Sup., 16 (1983), 193–217.
  • Reich, E. & Strebel, K., Extremal quasiconformal mappings with given boundary values. Contributions to Analysis, Academic Press, New York, (1974), 375–391.
  • Royden, H. L., Automorphisms and isometries of Teichmüller space. Advances in the Theory of Riemann Surfaces, Ann. of Math. Studies, 66 (1971), 369–383.
  • Strebel, K., On quasiconformal mappings of open Riemann surfaces. Comment. Math. Helv., 52 (1978), 301–321.
  • Sullivan, D. & Thurston, W. P., Extending holomorphic motions. Acta Math., 157 (1986), 243–257.